# SDR USAA951243

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 182-200
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED, STA 180 - STA 200, RT SIDE BELOW FORWARD SERVICE DOOR IN FITTINGS AND CUSP ANGLE.  CORROSION TASK NR C46-53305.  SPLICED IN NEW SECTION OF CUSP AND FITTINGS PER SRM 53-03-5, CONF. J060288-1.  (X)
